Jul 19, 2007
Over (at least) the past six months I have had constant ear ringing in both my ears. When I mentioned this to my HIV doc, she said she had received some similar recent complaints from other patients.
Could this constant low grade ear ringing be a side-effect of HIV meds? Have you heard of such side effects? Is there any way to stop/reduce such ringing?
Any guidance would be appreciated.
| Response from Dr. Conway
I am not at all aware of this being a side effect of the medications you are taking. The first step I would take would be to have a good ENT examination performed along with a hearing test. This will establish whether there is a physical basis for your symptoms and whether any additional tests need to be done to figure it out.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ringing In Ears Due To Hiv Medication
- Ringing In Ears And Neuropathy
- Can U Get HIV From Blowjob From A Prostitute?
- Bloody Nose After Licking Rectum Worried I Have HIV
- Bloody Pee After Anal Sex Condom Broke Worried I Have HIV
- Cold Feet After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.